skip to main content
Show Results with: Show Results with:

Mathematical model of B-cell chronic lymphocytic leukemia (CLL)

Martinis, M. et al.

Periodicum biologorum.; Bioinformatics; Bioinformatics; , 2005, 2005, 445-450 -- PB; 2005 (pages 445-450) -- 2005

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait